Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Belly problem, acid reflux, abdomen burns, blood in stool, diarrhea and bouts of constipation

Hi, I have been having belly issues since my boyfriend left to play baseball. I have also been having acid reflux . Sometimes my lower abdomen would burn and some streaks of blood would come out on stool but not all of the time. I am a very anxious person and have heard this has to do with spicy food, stress, and drinking. I do not have a problem with going to the bathroom but in the past have had diahhrea and bouts of constipation. Could this be anything serious?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi thanks for using HCM.

For acid reflux you can take medications to reduce acid secretion like pantoprazole once a day 30min before food. It helps to reduce reflux symptoms. Avoid spicy for food for few days. Passing fresh blood in stool is due to hemorrhoids, take food rich in fiber content and you should avoid straining. If this symptoms continues consult a surgeon to get examined for it.

Hope this helps you.

Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor